# SDR SWAA2023081575848

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR MOP SILL BS 950-986 RBL 54 WL 208.<[01] REMOVED CORROSION ON MULTIPLE AREAS OF AFT SERVICE DOOR MOP SILL BS 950 - BS 986 RBL 54 WL 208 IAW SRM 51-10-02; ORIGINAL MATERIAL THICKNESS IS 0.080' IAW SRM 53-70-15-1A-1; MAXIMUM MATERIAL REMOVED IS 1.125'X.13'X0.013' REMAINING THICKNESS 0.067'; BLENDED AREA FOUND TO BE OUT LIMITS IAW SRM 53-70-15-1A-1; MEASURING TOOL USED  ID: ATS400 DUE: 09/2023;[02] REMOVED CORROSION ON MULTIPLE AREAS OF AFT SERVICE DOOR MOP SILL BS 950 - BS 986 RBL 54 WL 208 IAW SRM 51-10-02; ORIGINAL MATERIAL THICKNESS IS 0.080' IAW SRM 53-70-15-1A-1; MAXIMUM MATERIAL REMOVED IS 0.013' REMAINING THICKNESS 0.067'; BLEND AREA OF 1.125'X 13' BLENDED AREA FOUND TO BE OUT LIMITS IAW SRM 53-70-15-1A-1; MEASURING TOOL USED ID: ATS400 S/N: NSN DUE: 09/2023;[03] VERIFIED CORRECTIVE ACTION ITEMS; OUT OF LIMTS.;[04] REMOVED ON AFT SERVICE DOOR MOP SILL BS 950-986 RBL 54 WL 208 I.A.W SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED AFT SERVICE REPLACEMENT MOPSILL IAW SRM 51-40-02-0G-0 AND DWG 147A8501;[06] UPDATED MEASUREMENT TABLE STEP 14;[07] PARTIAL STEP 1;[08] VERIFIED CORRECTIVE ACTION 5.;[09] VERIFIED STEP 1.;[10] ALL STEPS VERIFIED;[11] MEASUREMENT TABLE VERIFIED
